Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

477 Publications


1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, Michael Dellnitz, Oliver Junge, and Christof Schütte. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg, 1999. https://doi.org/10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, Michael Dellnitz, Oliver Junge, Martin Rumpf, and Michael Spielberg. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, 63–68. https://doi.org/10.1007/s007910050006.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, 2475–85. https://doi.org/10.1142/s0218127497001655.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, Michael, Andreas Hohmann, Oliver Junge, and Martin Rumpf. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, 221–28. https://doi.org/10.1063/1.166223.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, Michael Dellnitz, and Edwin Kreuzer. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, 525–34. https://doi.org/10.1016/s0960-0779(96)00118-x.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik 75 (1997): 293–317. https://doi.org/10.1007/s002110050240.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, Michael, and Andreas Hohmann. “The Computation of Unstable Manifolds Using Subdivision and Continuation.” In Nonlinear Dynamical Systems and Chaos. Basel, 1996. https://doi.org/10.1007/978-3-0348-7518-9_21.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, Philip J., and Michael Dellnitz. “Symmetry Breaking Bifurcations of Chaotic Attractors.” International Journal of Bifurcation and Chaos, 1995, 1643–76. https://doi.org/10.1142/s021812749500123x.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M, and C Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, 1039–66. https://doi.org/10.1088/0951-7715/8/6/009.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed